Higgs bundles over foliation manifolds

Abstract

In this paper, we consider the stability, semi-stability and canonical metric structures on transverse Higgs bundles over a class of foliation manifolds, also a transversal Bogomolov inequality is obtained.

This is a preview of subscription content, access via your institution.

References

  1. 1

    Bando S, Siu Y T. Stable sheaves and Einstein-Hermitian metrics. In: Geometry and Analysis on Complex Manifolds. Singapore: World Scientific, 1994, 39–50

    Google Scholar 

  2. 2

    Baraglia D, Hekmati P. A foliated Hitchin-Kobayashi correspondence. arXiv:1802.09699, 2018

  3. 3

    Bartolomeis P D, Tian G. Stability of complex vector bundles. J Differential Geom, 1996, 43: 232–275

    MathSciNet  MATH  Google Scholar 

  4. 4

    Biquard O. Sur les fibres paraboliques sur une surface complexe. J Lond Math Soc (2), 1996, 53: 302–316

    MathSciNet  MATH  Google Scholar 

  5. 5

    Biswas I, Kasuya H. Higgs bundles and flat connections over compact Sasakian manifolds. arXiv:1905.06178, 2019

  6. 6

    Biswas I, Mj M. Higgs bundles on Sasakian manifolds. Int Math Res Not IMRN, 2018, 11: 3490–3506

    MathSciNet  MATH  Google Scholar 

  7. 7

    Biswas I, Schumacher G. Vector bundles on Sasakian manifolds. Adv Theor Math Phys, 2010, 14: 541–561

    MathSciNet  MATH  Google Scholar 

  8. 8

    Bogomolov F A. Holomorphic tensors and vector bundles on projective varieties. Math USSR Izv, 1979, 13: 499–555

    MATH  Google Scholar 

  9. 9

    Boyer C P, Galicki K. On Sasakian-Einstein geometry. Internat J Math, 2000, 11: 873–909

    MathSciNet  MATH  Google Scholar 

  10. 10

    Boyer C P, Galicki K. New Einstein metrics in dimension five. J Differential Geom, 2001, 57: 443–463

    MathSciNet  MATH  Google Scholar 

  11. 11

    Boyer C P, Galicki K. Sasakian Geometry. Oxford Mathematical Monographs. Oxford: Oxford University Press, 2008

    Google Scholar 

  12. 12

    Boyer C P, Galicki K, Simanca R. Canonical Sasakian metrics. Comm Math Phys, 2008, 279: 705–733

    MathSciNet  MATH  Google Scholar 

  13. 13

    Bradlow S B. Vortices in holomorphic line bundles over closed Kähler manifolds. Comm Math Phys, 1990, 135: 1–17

    MathSciNet  MATH  Google Scholar 

  14. 14

    Bruzzo U, Otero B G. Metrics on semistable and numerically effective Higgs bundles. J Reine Angew Math, 2007, 612: 59–79

    MathSciNet  MATH  Google Scholar 

  15. 15

    Buchdahl N P. Hermitian-Einstein connections and stable vector bundles over compact complex surfaces. Math Ann, 1988, 280: 625–648

    MathSciNet  MATH  Google Scholar 

  16. 16

    Campana F, Flenner H. A characterization of ample vector bundles on a curve. Math Ann, 1990, 287: 571–575

    MathSciNet  MATH  Google Scholar 

  17. 17

    Cardona S A. Approximate Hermitian-Yang-Mills structures and semistability for Higgs bundles. I: Generalities and the one-dimensional case. Ann Global Anal Geom, 2012, 42: 349–370

    MathSciNet  MATH  Google Scholar 

  18. 18

    Collins T C, Székelyhidi G. K-semistability for irregular Sasakian manifolds. J Differential Geom, 2018, 109: 81–109

    MathSciNet  MATH  Google Scholar 

  19. 19

    Collins T C, Székelyhidi G. Sasaki-Einstein metrics and K-stability. Geom Topol, 2019, 23: 1339–1413

    MathSciNet  MATH  Google Scholar 

  20. 20

    Corlette K. Flat G-bundles with canonical metrics. J Differential Geom, 1988, 28: 361–382

    MathSciNet  MATH  Google Scholar 

  21. 21

    Donaldson S K. Anti self-dual Yang-Mills connections over complex algebraic surfaces and stable vector bundles. Proc Lond Math Soc (3), 1985, 50: 1–26

    MathSciNet  MATH  Google Scholar 

  22. 22

    Donaldson S K. Infinite determinants, stable bundles and curvature. Duke Math J, 1987, 54: 231–247

    MathSciNet  MATH  Google Scholar 

  23. 23

    Donaldson S K. Twisted harmonic maps and the self-duality equations. Proc Lond Math Soc (3), 1987, 55: 127–131

    MathSciNet  MATH  Google Scholar 

  24. 24

    El Kacimi-Alaoui A. Opérateurs transversalement elliptiques sur un feuilletage riemannien et applications. Compos Math, 1990, 79: 57–106

    MathSciNet  MATH  Google Scholar 

  25. 25

    Feng K, Zheng T. Transverse fully nonlinear equations on Sasakian manifolds and applications. Adv Math, 2019, 357: 106830

    MathSciNet  MATH  Google Scholar 

  26. 26

    Futaki A, Ono H, Wang G. Transverse Kähler geometry of Sasaki manifolds and toric Sasaki-Einstein manifolds. J Differential Geom, 2009, 83: 585–635

    MathSciNet  MATH  Google Scholar 

  27. 27

    Gauduchon P. La 1-forme de torsion d’une variété hermitienne compacte. Math Ann, 1984, 267: 495–518

    MathSciNet  MATH  Google Scholar 

  28. 28

    Gauntlett J P, Martelli D, Spark J, et al. Sasaki-Einstein metrics on S2 × S3. Adv Theor Math Phys, 2004, 8: 711–734

    MathSciNet  Google Scholar 

  29. 29

    Gauntlett J P, Martelli D, Spark J, et al. A new infinite class of Sasaki-Einstein manifolds. Adv Theor Math Phys, 2004, 8: 987–1000

    MathSciNet  MATH  Google Scholar 

  30. 30

    Gauntlett J P, Martelli D, Spark J, et al. Obstructions to the existence of Sasaki-Einstein metrics. Comm Math Phys, 2007, 273: 803–827

    MathSciNet  MATH  Google Scholar 

  31. 31

    Griffiths P A. Hermitian differential geometry, Chern classes, and positive vector bundles. In: Global Analysis. Tokyo: University of Tokyo Press, 1969, 185–251

    Google Scholar 

  32. 32

    Guan P F, Zhang X. Regularity of the geodesic equation in the space of Sasakian metrics. Adv Math, 2012, 230: 321–371

    MathSciNet  MATH  Google Scholar 

  33. 33

    He W Y, Sun S. Frankel conjecture and Sasaki geometry. Adv Math, 2016, 291: 912–960

    MathSciNet  MATH  Google Scholar 

  34. 34

    Hitchin N J. The self-duality equations on a Riemann surface. Proc Lond Math Soc (3), 1987, 55: 59–126

    MathSciNet  MATH  Google Scholar 

  35. 35

    Jacob A. Existence of approximate Hermitian-Einstein structures on semi-stable bundles. Asian J Math, 2014, 18: 859–883

    MathSciNet  MATH  Google Scholar 

  36. 36

    Kobayashi S. Curvature and stability of vector bundles. Proc Japan Acad Ser A Math Sci, 1982, 58: 158–162

    MathSciNet  MATH  Google Scholar 

  37. 37

    Kobayashi S. Differential Geometry of Complex Vector Bundles. Publications of the Mathematical Society of Japan, vol. 15. Princeton: Princeton University Press, 1987

    Google Scholar 

  38. 38

    Kordyukov Y, Lejmi M, Weber P. Seiberg-Witten invariants on manifolds with Riemannian foliations of codimension 4. J Geom Phys, 2016, 107: 114–135

    MathSciNet  MATH  Google Scholar 

  39. 39

    Langer A. Bogomolov’s inequality for Higgs sheaves in positive characteristic. Invent Math, 2015, 199: 889–920

    MathSciNet  MATH  Google Scholar 

  40. 40

    Li J, Yau S T. Hermitian-Yang-Mills connection on non-Kähler manifolds. In: Mathematical Aspects of String Theory. Singapore: World Scientific, 1987, 560–573

    Google Scholar 

  41. 41

    Li J Y, Narasimhan M S. Hermitian-Einstein metrics on parabolic stable bundles. Acta Math Sin Engl Ser, 1999, 15: 93–114

    MathSciNet  MATH  Google Scholar 

  42. 42

    Li J Y, Zhang C J, Zhang X. Semi-stable Higgs sheaves and Bogomolov type inequality. Calc Var Partial Differential Equations, 2017, 56: 81

    MathSciNet  MATH  Google Scholar 

  43. 43

    Li J Y, Zhang X. Existence of approximate Hermitian-Einstein structures on semi-stable Higgs bundles. Calc Var Partial Differential Equations, 2015, 52: 783–795

    MathSciNet  MATH  Google Scholar 

  44. 44

    Lübke M. Stability of Einstein-Hermitian vector bundles. Manuscripta Math, 1983, 42: 245–257

    MathSciNet  MATH  Google Scholar 

  45. 45

    Lübke M, Teleman A. The Kobayashi-Hitchin Correspondence. Singapore: World Scientific, 1995

    Google Scholar 

  46. 46

    Lübke M, Teleman A. The Universal Kobayashi-Hitchin Correspondence on Hermitian Manifolds. Memoirs of the American Mathematical Society, vol. 183. Providence: Amer Math Soc, 2006

    Google Scholar 

  47. 47

    Maldacena J. The large-N limit of superconformal field theories and supergravity. Internat J Theoret Phys, 1999, 38: 1113–1133

    MathSciNet  MATH  Google Scholar 

  48. 48

    Martelli D, Sparks J. Toric geometry, Sasaki-Einstein manifolds and a new infinite class of AdS/CFT duals. Comm Math Phys, 2006, 262: 51–89

    MathSciNet  MATH  Google Scholar 

  49. 49

    Molino P. Riemannian Foliations. Progress in Mathematics, vol. 73. Boston: Birkhüauser, 1988

    Google Scholar 

  50. 50

    Narasimhan M S, Seshadri C S. Stable and unitary vector bundles on a compact Riemann surface. Ann of Math (2), 1965, 82: 540–567

    MathSciNet  MATH  Google Scholar 

  51. 51

    Nie Y C, Zhang X. Semistable Higgs bundles over compact Gauduchon manifolds. J Geom Anal, 2018, 28: 627–642

    MathSciNet  MATH  Google Scholar 

  52. 52

    Rummler H. Quelques notions simples en géométrie riemannienne et leurs applications aux feuilletages compacts. Comment Math Helv, 1979, 54: 224–239

    MathSciNet  MATH  Google Scholar 

  53. 53

    Simpson C T. Constructing variations of Hodge structure using Yang-Mills theory and applications to uniformization. J Amer Math Soc, 1988, 1: 867–918

    MathSciNet  MATH  Google Scholar 

  54. 54

    Simpson C T. Higgs bundles and local systems. Publ Math Inst Hautes Etudes Sci, 1992, 75: 5–95

    MathSciNet  MATH  Google Scholar 

  55. 55

    Sparks J. Sasaki-Einstein manifolds. Surv Differ Geom, 2011, 16: 265–324

    MathSciNet  MATH  Google Scholar 

  56. 56

    Takemoto F. Stable vector bundles on algebraic surfaces. Nagoya Math J, 1972, 47: 29–48

    MathSciNet  MATH  Google Scholar 

  57. 57

    Tondeur P. Geometry of Foliations. Monographs in Mathematics, vol. 90. Basel: Birkhaüuser, 1997

    Google Scholar 

  58. 58

    Uhlenbeck K K, Yau S T. On the existence of Hermitian-Yang-Mills connections in stable vector bundles. Comm Pure Appl Math, 1986, 39: 257–293

    MathSciNet  MATH  Google Scholar 

  59. 59

    Uhlenbeck K K, Yau S T. A note on our previous paper: On the existence of Hermitian Yang-Mills connections in stable vector bundles. Comm Pure Appl Math, 1989, 42: 703–707

    MathSciNet  MATH  Google Scholar 

  60. 60

    Zhang C J, Zhang P, Zhang X. Higgs bundles over non-compact Gauduchon manifolds. arXiv:1804.08994, 2018

  61. 61

    Zhang X. Some invariants in Sasakian geometry. Int Math Res Not IMRN, 2011, 2011: 3335–3367

    MathSciNet  MATH  Google Scholar 

  62. 62

    Zhang X. Energy properness and Sasakian-Einstein metrics. Comm Math Phys, 2011, 306: 229–260

    MathSciNet  MATH  Google Scholar 

Download references

Acknowledgements

This work was supported by National Natural Science Foundation of China (Grant Nos. 11625106, 11571332 and 11721101).

Author information

Affiliations

Authors

Corresponding author

Correspondence to Xi Zhang.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Wu, D., Zhang, X. Higgs bundles over foliation manifolds. Sci. China Math. 64, 399–420 (2021). https://doi.org/10.1007/s11425-019-1736-4

Download citation

Keywords

  • foliation manifold
  • Higgs bundle
  • (approximate) transverse Hermitian-Einstein
  • transversal Bogomolov inequality

MSC(2010)

  • 53C07
  • 53C12
  • 53C25
  • 58E15